# SDR AALA20011462

- Difficulty date: July 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN RIVET SHEARED AT STATION 1050 INBOARD OF STRINGER 27R NEAR REPAIR DOUBLER, CORROSION ON SKIN.  FOUND RIVET SHEARED FROM CORROSION.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
